Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Took regestrone tablet. Not getting periods. Any chances of getting pregnant?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
Hi,Im 22 unmarried,I took regestrone tablet for getting my cycle before 3days the course of 10tablets was over,but till now i dint get my there any chance of me getting pregnant???
Posted Thu, 27 Dec 2012 in Getting Pregnant
Answered by Dr. Hema Yadav 11 hours later
Thanks for posting your query.
Regesterone is a hormonal tablet containing progesterone which when taken for ten days and stopped , will cause withdrawl bleeding within a week.
So if you have just finished your ten day course it is likely that you will have your period within few days . During the ten days of the tablet there will be no bleeding hence it is prescribed for postponement of periods by doctors . It can be used for preponement if taken well in advance in the middle of your cycle.
So please do not worry . If you were on regesterone and missed your dates you are most probably not pregnant and will have your menses anytime within a week from stopping . In rare cases it might disturb the menstrual cycle pattern and it may take more than a week , however in that case you will have to consult your doctor for further management .
As of now you may wait and watch for a week.
In case you had a history of unprotected intercourse in this month then it would be advisable to rule out pregnancy using a home urine pregnancy test kit ( pregcolor card etc) . If there has been no unprotected intercourse then it's unlikely that you are pregnant .
So I would advise you first of all to wait and watch for a week and if further delayed then get a urine test done and consult your doctor . As of now I don't think pregnancy is the most likely cause of this delay rather the regesterone is likely to be responsible for it.
Hope I have answered your query.
Kindly accept my answer if you have no further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor